# SDR NWAA080266746

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 71,187 hours, 9,177 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE NR 1 ENGINE WOULD NOT REACH TAKEOFF POWER.  THE TAKEOFF WAS ABORTED AT 90KTS.  DURING TAXI AFTER THE ABORTED TAKEOFF A BRAKE FIRE WAS REPORTED.  MULTIPLE TIRES AND BRAKES WERE REPLACED.  MAINTENANCE REPLACED THE NR 1 ENGINE POWER LEVER MIXING BOX AS CORRECTIVE ACTION FOR THE FAILURE TO REACH TAKEOFF POWER.  ENGINE OPERATION WAS THEN REPORTED AS NORMAL.
